# SDR DALA2016031401914

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING HOUSING AT REACTION LEVER FITTING RT INBD SPOILER AREA.  BUSHINGS HOUSINGS WERE REPAIRED IAW ER/A 543179-14, REV ORIGINAL.
